MathSciNet Relay Station
MathSciNet bibliographic data
MR1451836 11F75 (11F06 20E08 20H05)
Williams, Frank; Wisner, Robert J. Cohomology of certain congruence subgroups of the modular group. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1331–1336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement